MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE
Model Number 328504
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 7198521.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 7198521.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was created before an expiration date was printed on it.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.(b)(4).
 
Event or Problem Description
It was reported that syringe 1.0ml 29ga 12.7mm 10bag 500 wal was missing an expiration date.The following information was provided by the initial reporter: "it was reported that expiration date is missing from box.Verbatim: bd mail fulfillment has several boxes without exp date info on the boxes.Informed fulfillment to destroy the boxes and not send them out to the consumers for replacement.".

Brand Name
SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10113138
Report Number1920898-2020-00619
Device Sequence Number11300854
Product Code FMF
UDI-Device Identifier00681131311625
UDI-Public00681131311625
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number328504
Device Catalogue Number328504
Device Lot Number7198521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;